| Model Number |
MMT-751NAS |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Unit passed displacement test.Pump received with broken reservoir tube lip and cracked battery tube threads.The p-cap does not locks into the reservoir compartment properly noted.(b)(4).
Event or Problem Description
Information received by medtronic indicated that there was cracked and chipped pieces at the battery compartment.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.